NDT and pulsing pain


i value all your opinions, so, i will read and accept what you say. i just started taking NDT by Greater Pharma, and it is helping A LOT. i wake up and im not exhausted anymore, but i noticed at times, and i know its related, when i increase my dose, and not by a lot, as soon as it hits my system (like 20 minutes later) ill get these sharp or pulsing pains in either a thigh or an arm or my foot. is it a vein, muscle or a nerve - i dont know, but i seem to think its a blood circulatory thing, or maybe, because of my hypo some of my nerves got damaged (i read this) and now that they are waking up so to speak, they are acting funny or sending wrong signals, does ANYONE have an explanation for this?

thank you in advance

i will add that i dont believe its a muscle because its not vibrating or twitching, and i dont think its DVT (deep vein thrombosis) because it moves around from one place to another, but i could be wrong. and if it was an isolated incident, i would just brush it off, but its happened a few times, and i listen to my body especially after taking any medicine.

Last edited by

5 Replies

  • If it fades a few days after increasing it might just be your dose settling down. I assume it's not constant all day and every day when taking NDT?

  • no, its occasional, and it goes away.

  • That's very good that it settles so I wouldn't worry too much and you might get some responses if someone has had similar to you. I'm glad you are feeling much better with NDT.

  • Hi arugala,

    On similar lines, I had pains which I referred to as 'electric shock' type pains, all over, but once optimally medicated with the Levothyroxine I was on at the time, all my shocks fell away almost overnight. I was never sure what caused my odd pains.

  • thank you, and yes, it was like electric shock type pains and it does seem to be as a result of my recently adding t3 to my system.

You may also like...